What to watch for:two adults sick since before christmas.went to er yest. both have bronchitis and sinus..one more sinus, one more bronch. one had such a headache for that long/was given shot of tramadol each one A zpack... one with shot also took one 300 gabapentin/ only one pill from z pack today..feels worse. pale, tired aggitated/been on2 1/2 clonapin (1 mg) for ptsd... tiny cough... what should we watch for..as it said there is a major interaction with both..thanx
Sorry, I have no doubt answered this question too late to be of any use!
I hope everything is ok.
This from https://www.drugs.com/interactions-check.php?drug_list=703-0,1147-0,2221-0,300-3059
"During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS
effects that interfere with their normal activities."
Symptoms of CNS depression may include:
feeling sleepy and uncoordinated,
impaired perception of time and space,
slowed reflexes and breathing, and
reduced sensitivity to pain.
Symptoms of Respiratory depression include:
Decreased rate and depth of breathing
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My father ,83yrs has overdosed on tramadol, by accident, he is very ill in hospital, can anyone help
Posted 28 Feb 2010 • 1 answer
Tramadol - my boyfriend has been taking this since thursday night, hes been nausua, dizzy and has a?
Posted 23 Oct 2010 • 2 answers
Posted 21 Jan 2012 • 3 answers
Posted 28 Sep 2015 • 3 answers
I am currently on Vivitrol and took a 50 milligram tramadol for a severe headache will this harm me?
Posted 8 Sep 2016 • 0 answers